# SDR ASAA2023083144939

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 25,506 hours, 8,370 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1010371
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT GALLEY OVERHEAD WORK LIGHT IS OVERHEATING AND CAUSING A HOT/ELECTRICAL SMELL. FA REPORTS SMELL EVEN WITH LIGHT, COFFEE MAKER, AND OVENS OFF. GROUNDED - YES. RE-LAMPED THE AFT GALLEY ATTENDANT WORKING LIGHT AND REPLACED THE LENS COVER IAW AMM 33-26-01. OPS CHECK GOOD. THIS CLEARS MEL 33-2B. PLACARDS REMOVED. SEAMC CARL NOTIFIED.
